By Topic

An LMI-based approach for robust stabilization of uncertain stochastic systems with time-varying delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Chien-Yu Lu ; Dept. of Electr. Eng., Nat. Cheng Kung Univ., Tainan, Taiwan ; Jason Sheng-Hong Tsai ; Gwo-Jia Jong ; Te-Jen Su

Based on the linear matrix inequality method, we introduce the robust stability of uncertain linear stochastic differential delay systems with delay dependence. The parameter uncertainty is norm-bounded and the delays are time varying. We then extend the proposed theory to discuss the robust stabilization of uncertain stochastic differential delay systems.

Published in:

Automatic Control, IEEE Transactions on  (Volume:48 ,  Issue: 2 )